# SDR 96FDEA00574

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0235 AND 010, CORROSION (C53-113-01, 2) ON SHEAR TIE BS 990 WL 158 STR 29R.  REMOVED DAMAGED SHEAR TIE BS 990 WL 158 STR 29R AND INSTALLED REPAIR PER FEDEX SRM 53-10-4.
